# SDR R61A2023113000668

- Difficulty date: November 4, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,234 hours, 15,677 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085493403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO, LOWER SURROUND, AFT SEAL REST CORRODED AT STR.25RH, FR. 80RH. AFT CARGO, LOWER SURROUND, AFT SEAL REST AT STR.25RH, FR.80RH REPLACED IAW ERJ 175 AMM 20-10-01.
